|start meds or not
Sep 6, 2005
Hi, I recently sent a letter to you recently about my status as to whether i should start or not.I am sorry i did not disclose the symptoms I am having. While my cd4 count is 668 and vl is over 120,000, i am experiencing rashes all over, diarrhea, nausea and a constant pounding which sounds like an echo. I also get dizzy and forget sometimes where I am going. With these symptoms should I start on med ?
| Response from Dr. Pierone
The threshold for starting treatment for asymptomatic persons is around 200 to 350 CD4 cells. When HIV-related symptoms are present these numbers do not apply and HAART would be expected to result in improvement of symptoms. In some cases it is not clear if symptoms are related to HIV and a therapeutic trial with HAART will usually provide the answer. Hope that this helps and thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
- Pain In Penis After Unprotected Sex Without Ejaculation What Are The Chances Of HIV
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.